bernie 16/02/15
Last reply 3 years ago
Rebif

Hi all, wonder if someone could please tell me if it’s normal to be feeling dragging down back my legs and pins/needles on both feet. It’s been two weeks today I have started my meds which is Rebif which until now I’ve been feeling great, don’t want to be annoying my MS Nurse incase its something that happens while starting medication! Thank you and hope all is good with everyone;) Bernie X

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@bernie , the common side effects of Rebif include pain, swelling, or redness at the injection site. Flu-like symptoms such as headache, fatigue, fever, chills, and muscle aches may occur when you first start this medication. These symptoms usually improve or go away after a few months of continued use.

So, the dragging down the back of the legs could fall under the heading of muscle ache.

The pins and needles sound like dysaesthesia (http://www.mstrust.org.uk/atoz/dysaesthesia.jsp), a common sensory symptom of MS. Symptoms of this nature can occur when you’re over-tired or you’re worrying/stressing, which may have been the case leading up to starting the Rebif.

Hopefully it will quickly settle down for you, but if you have any concerns, then contact your MS Nurse. That’s what they’re there for. 😉


bernie
3 years ago

Oh, thank you very much, it’s just scary, all sorts were going threw my head


bernie
3 years ago

Sorry sent that to quick


stumbler
3 years ago

@bernie , just relax with your MS in the knowledge that you’ve now taken some control. 😉


bernie
3 years ago

I will indeed Thank you X


naim
3 years ago

@bernie im on rebif as well. you get use to the side effects but they not that bad. they sort of become part of your daily life ritual. most people take a paracetamol pain killer if they need to soothe the side effects at night when you take your injection.
but it does just become part of your life ritual after a year. the side effects are bearable and manageble.
however i had a lot of fatigue from my MS – so i take provigil for now to assist with that and a multivitamin.
I must say my Rebif nurse assisted me alot. so you should keep asking them questions and question things alot. especially regarding other vitamins you need to take.


bernie
3 years ago

Hi Naim, I’m only on it two weeks Monday gone! All is going great only the dragging both legs (then the minded starting working overtime?) I rang my nurse yesterday. The Rebif injection does not bother me only the Fatigue as well, I spoke to her about this , but she never told me off any other Med for it? I’ve four kids, hubby works away so I’ve no time to be feeling shattered lol I would love to try the Provigil? Must bring it to my MS Nurses attention see what she says?? Thank u very much! every little helps lol X


stumbler
3 years ago

@bernie , Provigil may be better known as Modafinil. 😉


bernie
3 years ago

I’m trying to learn how to add comment after someone writes back to me? I’m a computer literate


bernie
3 years ago

Thank you Stumbler 😉 X


stumbler
3 years ago

@bernie , you’re doing fine. If you want to make someone’s name turn green, like yours has, then you prefix the username with an “@” symbol and ensure there is a space after the username.

The quoted user would then get an e-mail notification of a mention. 😉


naim
3 years ago

@bernie hey yes Provigil modafinil can assist with your fatigue tremendously and help with managing four kids I imagine lol!

I think give it a shot speak to your Ms nurse and neuro about it. It is a schedule 5 drug so you will need a script from your neuro.

I know with MS you normally feel like an emotional liability. But feel free to off a load here on shift.ms @stumbler is awesome he assisted me a lot and so did everyone else. Make yourself comfy and ask all your questions here as well as keep bugging ur ms nurse. We all learning together and helping each other to live optimally. So keep sharing 🙂

Post Comment

You must be logged in to reply to this topic.